# SDR 2004F00269

- Difficulty date: May 24, 2004
- Submitted: August 26, 2004
- Operation: General aviation
- Aircraft: N991LR
- Make and model: Airbus A320-233
- Aircraft serial: 561
- Engine: Iae V2527EA5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061633
- Part serial: 12032303
- Condition: Erratic
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, AN ECAM WARNING MESSAGE, ENGINE NR 2 OVERSPEED PROTECTION FAULT CAME ON, AT LOW SPEED.  WHEN MOVING TRUST LEVERS TO FLX MCT POSITION ENGINE NR 1 RESPONDED NORMAL, WHILE ENGINE NR 2 REMAINED AT LOW POWER.  THE PLANE YAW TO THE RT AND THE TAKEOFF WAS ABORTED.  AT TGU STATION, TECHNICIANS, PERFORMED TEST ON BOTH ENGINES IAW AMM 71-00-00.  FOUND THE FMU NR 2 WORKING ERRATIC AND GIVING TOO MUCH FUEL FLOW.  IT WAS REPLACED AND TESTED IAW AMM 7322-52.  ALL PARAMETERS WERE FOUND NORMAL, AND AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
